Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


should i stop viraday
Apr 25, 2012

my doctor just changed my treatment from effavir and duovir to viraday,one tablet a day. it s been 4 days i am taking viraday one tablet before bed time,i cant get good sleep plus i have fever. please tell if i should stop viraday and go back to my old treatment,or give it few days more before deciding. thank you

Response from Dr. Henry

It would be unusual to develop fever from Viraday(efavirenz+ tenofovir DF+ FTC) after 4 days when previously taking efavirenz + Duovir (AZT + 3TC)so in most cases would be due to another problem (such as a bad cold or flu). The levels of efavirenz that could cause sleeping problems would generally be about the same for the two regimens you have taken so it would be unlikely to be due to the new drugs--I urge you to discuss with your HIV doctor promptly and not simply stop or switch your drugs back. KH



Previous
red spots on face, arms, and hands.
Next
Sick for Almost Two weeks!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement